Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I took levaquin and got skin rash. Is it because of levaquin ?

Hi i m 32 yr old woman i had cold and cough in the month of 11 Hi i m 32 yr old woman ....i had cold and cough in the month of 11/10/2010......i went to the Doctor he gave me LEVAQUIN 500 MG AND PREDNISONE 10 MG TABLET . I took 2 tablet of LEVAQUIN after that i had some hives on my body.then concerned doctor again he gave CLARITIN OF 10 TABLET .I completed that dose. But still having that kind of rashes on body special when taking bath with hot water or any thing rough surface rub on my skin suddenly hives come and after an hour it goes automatically. I was worried so took an appointment with dermatologist on 02/21/2011 he said that it may be coz of dry weather ,he gave me some cream and medicine as below 1.Xyzal(Levocetirizine 5 mg ) in AM 2 Zyrtec 10 mg(OTC) in Pm 3 Desowen Cream 0.05)2*day(for face) 4 Triamcinolone 0.1% cream (for body)..................so today is 03/04/2011 but i am facing same ....Can you tell what exactly happened with my skin and how long this medicine take to recover ?....it will recover or not?
Asked On : Sat, 5 Mar 2011
Answers:  2 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
Hi
Welcome to Healthcare Magic Forum
Your skin condition is kwown as URTICARIA, it is an allergic reaction. It is not incurable or permanent. But may take some time. You can try homeopathy , safely for any allergies.
Takecare.
Answered: Sat, 5 Mar 2011
  User's Response
Dear Rani, Welcome to Healthcaremagic!
My colleague is correct that you are suffering from urticaria, more specifically-- Chronic Idiopathic Urticaria. This is probably due to Levaquin. You can safely continue treatment prescribed by dermatologist as it is correct & safe.
PLEASE AVOID USE OF LEVAQUIN (LEVAFLOXACIN) & RELATED DRUGS FLUOROQUINOLONES IN FUTURE AS THERE MAY BE MORE SEVERE REACTION.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions